MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; SEGMENTAL STEM - CANAL FILLING, 20MM X 152MM, BOWED, SLOTTED, SPLINED

ONKOS SURGICAL ELEOS; SEGMENTAL STEM - CANAL FILLING, 20MM X 152MM, BOWED, SLOTTED, SPLINED
Model Number 2500BP20E
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause for the loosening was unable to be determined.The surgeon believed that the collar of the implant was too small for the cortical rim of the bone.The new implant that was placed had a larger collar.Based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture or the sterilization of the implants or a nonconformance.
 
Event or Problem Description
A (b)(6) male patient underwent a revision surgery performed by dr.(b)(6) on (b)(6) 2020 due to loosening and migration up into the femur of a segmental stem.The sales representative stated that the surgeon found that the collar of the segmental stem had slipped past the cortical rim of the bone.This led to a two-millimeter shortening of the limb.The surgeon explanted the components, removed length from the femur, and implanted new implants.The segmental stem that was explanted was a canal filling, 20mm x 152mm bowed stem.This was replaced with a cemented, 17mm x 200mm bowed stem.The 12mm tibial poly spacer was removed and replaced with a 10mm tibial poly spacer.A distal femur component, distal femur axial pin, 50mm male-female midsection, and tibial hinge component were all explanted and replaced with identical components.

Brand Name
ELEOS
Common Device Name
SEGMENTAL STEM - CANAL FILLING, 20MM X 152MM, BOWED, SLOTTED, SPLINED
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key10823005
Report Number3013450937-2020-00171
Device Sequence Number11638255
Product Code KRO
UDI-Device IdentifierB2782500BP20E0
UDI-PublicB2782500BP20E0
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2026
Device Model Number2500BP20E
Device Catalogue Number2500BP20E
Device Lot Number1745645
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR